# SDR ABXA9500785

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142505
- Condition: Damaged
- Location: Fs 370-442
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE FORWARD LOWER CARGO COMPARTMENT DOOR PAN DENTED AND BOWED.  ALSO, THERE WERE SOME DOUBLE DRILLED RIVET HOLES.  REPAIRED FORWARD LOWER DOOR JAMB PAN IAW ABX REA D953-11714-MR.
